Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
newmen

Accutane in conjuction with antibiotic?

My dr prescribed me Accutane with Cephalexin for an infection on the chin...

Would it reduce Accutane effects?

because I am on my 2nd day and I havent felt any side effect yet... Only tiredness

Do antibiotics reduce Accutane effectivity?

Share this post


Link to post
Share on other sites

from what i've read and experienced myself you won't experience any side effects until around day 5-10 give or take. it takes time for it to build up in your system. just like you can't expect it to work over night. it's going to take time to work first. and that's why you get a little bit worse and then better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×